# SDR SWAA2019041831832

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 52,963 hours, 31,297 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 233A31011
- Condition: Low Pressure
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, SYSTEM A ELECTRIC HYDRAULIC PUMP LOW PRESSURE PUMP,  LIGHT COME ON.  R & R THE A SYSTEM PRESSURE SWITCH IAW AMM.
